EconPapers    
Economics at your fingertips  
 

Managed exchange rate regime: The case of the new Taiwan dollar/U.S. dollar

Christina Y. Liu

Journal of Asian Economics, 1993, vol. 4, issue 2, 407-418

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/1049-0078(93)90053-F
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:asieco:v:4:y:1993:i:2:p:407-418

Access Statistics for this article

Journal of Asian Economics is currently edited by C. Wiemer

More articles in Journal of Asian Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:asieco:v:4:y:1993:i:2:p:407-418